Follow
amir dembo
amir dembo
professor of mathematics and statistics, stanford university
Verified email at stat.stanford.edu
Title
Cited by
Cited by
Year
Large deviations techniques and applications
A Dembo, O Zeitouni
Springer Science & Business Media, 2009
86912009
Information theoretic inequalities
A Dembo, TM Cover, JA Thomas
IEEE Transactions on Information theory 37 (6), 1501-1518, 1991
8031991
Spectral measure of large random Hankel, Markov and Toeplitz matrices
W Bryc, A Dembo, T Jiang
2792006
Aging of spherical spin glasses
GB Arous, A Dembo, A Guionnet
Probability theory and related fields 120, 1-67, 2001
2622001
Limit distribution of maximal non-aligned two-sequence segmental score
A Dembo, S Karlin, O Zeitouni
The Annals of Probability, 2022-2039, 1994
2611994
Ising models on locally tree-like graphs
A Dembo, A Montanari
2182010
Cover times for Brownian motion and random walks in two dimensions
A Dembo, Y Peres, J Rosen, O Zeitouni
Annals of mathematics, 433-464, 2004
1942004
Limit distributions of maximal segmental score among Markov-dependent partial sums
S Karlin, A Dembo
Advances in Applied Probability 24 (1), 113-140, 1992
1871992
Parameter estimation of partially observed continuous time stochastic processes via the EM algorithm
A Dembo, O Zeitouni
Stochastic Processes and their Applications 23 (1), 91-113, 1986
1801986
Gibbs measures and phase transitions on sparse random graphs
A Dembo, A Montanari
1642010
A minimum discrimination information approach for hidden Markov modeling
Y Ephraim, A Dembo, LR Rabiner
IEEE Transactions on Information Theory 35 (5), 1001-1013, 1989
1591989
High-order absolutely stable neural networks
A Dembo, O Farotimi, T Kailath
IEEE transactions on circuits and systems 38 (1), 57-65, 1991
1551991
Statistical composition of high-scoring segments from molecular sequences
S Karlin, A Dembo, T Kawabata
The Annals of Statistics, 571-581, 1990
1531990
Nonlinear large deviations
S Chatterjee, A Dembo
Advances in Mathematics 299, 396-450, 2016
1482016
Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk
A Dembo, Y Peres, J Rosen, O Zeitouni
1452001
ZEITOUNI, 0.(1993). Large Deviations Techniques and Applications
A Dembo
Boston and London: Jones and Bartlett, 1989
140*1989
Source coding, large deviations, and approximate pattern matching
A Dembo, L Kontoyiannis
IEEE Transactions on Information Theory 48 (6), 1590-1615, 2002
1212002
Extremal cuts of sparse random graphs
A Dembo, A Montanari, S Sen
1182017
Large portfolio losses
A Dembo, JD Deuschel, D Duffie
Finance and Stochastics 8, 3-16, 2004
1172004
Large deviations and strong mixing
W Bryc, A Dembo
Annales de l'IHP ProbabilitÚs et statistiques 32 (4), 549-569, 1996
1171996
The system can't perform the operation now. Try again later.
Articles 1–20